# SDR VNAA202409010002

- Difficulty date: July 10, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140613
- Condition: Nicked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT RH WING.   LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5 AT RH WING WAS BLENDED OUT PER CRJ900 SRM 51-12-00-001-001-A01, BTW  FLS 45.00 TO FLS 65.5 WAS EVALUATED WITHIN LMIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND BTW FLS 15.00 TO FLS 45.00 WAS EVALUATED OUT OF LMIMITS PER CRJ900 SRM 57-52-01-101-001-A01 AND WAS REPAIRED PER CRJ 900 SRM 57-52-01-201-005-A01
